# SDR SWAA2018052222164

- Difficulty date: May 12, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE EMERGENCY LIGHT INOP.  R&R POWER SUPPLY IAW AMM.
